# SDR ABXA010557

- Difficulty date: October 29, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 57,937 hours, 35,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS WOULD NOT TEST. MECHANIC WENT TO GET NEW BATTERIES. UPON MECHANIC'S RETURN, THE CREW INFORMED HIM THAT THE LIGHTS WERE WORKING, BUT ONE BULB WAS OUT. WHEN MECHANIC WIGGLED THE BULB IT CAME ON. REPLACED THE BULB AS A PRECAUTION.
